# SDR SWAA2024102851669

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 36,867 hours, 17,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP OUTER AFT OF MAIN ENTRY DOOR<[01] RELAMPED EMERGENCY LIGHT AFT OF MAIN ENTRY DOOR PER AMM 33-51-04.
